# SDR CA981207017

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Nose Cone
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH, AIRCRAFT ENCOUNTERED BIRD STRIKES.  FIVE STRIKES ON AIRCRAFT WERE NOTED, BOTH LANDING LIGHT LENSES BROKEN, RIGHT ENGINE NOSE COWL DENTED, BOTH LANDING GEARS NO DAMAGE, AND RIGHT FLAP TRAILING EDGE DENT.  NOSE COWL REPLACED, LIGHT LENSES REPLACED AND TRAILING EDGE OF FLAP REPAIRED.
